MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROFIX QA+ #4/0 OCORD C-1 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MICROFIX QA+ #4/0 OCORD C-1 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 212045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep in south korea that during an unknown procedure on (b)(6) 2023, it was observed that the suture had detached from the microfix qa+ #4/0 ocord c-1 w/bit anchor device.It was unknown if and how the procedure was completed with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi: (b)(4) incomplete the expiration date is currently unavailable.Reporter is a j&j sales representative.The device manufacture date is currently unavailable.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
This is 1 of 2 for (b)(4).It was reported by the sales rep in south korea that during an unknown procedure on (b)(6) 2023, it was observed that the suture had detached from the microfix qa+ #4/0 ocord c-1 w/bit anchor device.It was unknown how the procedure was completed with a delay of five minutes.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary; the product was returned to mitek for evaluation.Mitek then conducted visual inspection of device received.Upon visual inspection, it was found that the anchor is detached from the inserter tip and the suture was not received along with the device.Since the suture is not attached in the device, this complaint can be confirmed.A manufacturing record evaluation was performed for the finished device lot number: 9l74344, and no non-conformances were identified.The customer reported that the suture was detached from the anchor, however the suture was not received; therefore, a root cause for the issue reported cannot be determined.As per ifu; do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.Excessive tension may overload the anchor or suture.The possible root cause for the issue reported can be attributed to excessive tension applied during procedure.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.

Brand Name
MICROFIX QA+ #4/0 OCORD C-1 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16307633
Report Number1221934-2023-00642
Device Sequence Number6802807
Product Code MAI
UDI-Device Identifier10886705001903
UDI-Public10886705001903
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number212045
Device Catalogue Number212045
Device Lot Number9L74344
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer02/27/2023
03/15/2023
03/31/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date02/28/2023
03/16/2023
03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown